MathSciNet Relay Station
MathSciNet bibliographic data
MR1675233 11F30 (11F12 11L05 11N37 11N75)
Alvarez-Parrilla, Alvaro Asymptotic relations among Fourier coefficients of real-analytic Eisenstein series. Trans. Amer. Math. Soc. 352 (2000), no. 12, 5563–5582.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement